Medi-First Cold Relief medication relieves cold symptoms like cough, headache, sore throat and sinus congestion. Contains Acetaminophen 325 mg, Dextromethorphan 15mg, Guaifenesin 200mg and Phenylephrine HCl 5 mg. Film coated tablets for easier swallowing. Unit-dose packaging for first aid kits or traveling. Dispenser box can be placed in first aid kits. Industrial packed 2 tablets per package. Select box size when ordering.